MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysteromyomectomy.Event description: [user facility] "surgeon connect this unit to esu but it is not energized.They try to change the cable and equipment.This unit is still not working." expect product return.Additional information was received via email on 20oct2022 from [name], purchasing representative, [distributor] the cautery function doesn't work.A [competitor] monopolar cord was used.The cord was able to be attached to the device.The cable was replaced with an alternate device.This did not provide a resolution.There are no pictures available.No other instruments were used during the procedure.Patient status: "fine." intervention: "they try to change the cable and equipment.This unit is still not working.".
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the unit functioned as intended.The event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: hysteromyomectomy.Event description: [user facility] "surgeon connect this unit to esu but it is not energized.They try to change the cable and equipment.This unit is still not working." expect product return.Additional information was received via email on 20oct2022 from [name], purchasing representative, [distributor].The cautery function doesn't work.A [competitor] monopolar cord was used.The cord was able to be attached to the device.The cable was replaced with an alternate device.This did not provide a resolution.There are no pictures available.No other instruments were used during the procedure.Patient status: "fine" intervention: "they try to change the cable and equipment.This unit is still not working.".

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15715287
Report Number2027111-2022-00806
Device Sequence Number12426269
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)250807(30)01(10)1460353
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1460353
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESU
Patient SexUnknown